# SDR SWIA2020032749441

- Difficulty date: February 21, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 41,889 hours, 26,872 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*TWO DENTS WITH A GOUGE AND MULTIPLE GOUGES IN EXTERNAL SKIN. FS1031.00 Â€“ FS1051.00 STGR22R Â€“ STGR26R.   (C-CHECK) RO 3/25/2020   DRESSED BACK DENTS AND BLENDED MULTIPLE GOUGES IN THE EXTERNAL SKIN AT FS1031.00 Â€“ FS1051.00 STGR22R Â€“ STGR26R. ALL REWORKED AREAS ARE WITH A SMOOTH IN COUNTOUR WITH NO CREASES AND NO OIL CANNING OCURRED POST REWORK REF-CRJ-700 REO. DRESS BACK ONLY THUS NO WEIGHT CHANGE.
